Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of John D. TOWERS
|Number||Authors, Title and Details|
Raimund BÜRGER, Kenneth H. KARLSEN, Hector TORRES, John D. TOWERS: Second-order schemes for conservation laws with discontinuous flux modelling clarifier-thickener units. Numerische Mathematik, vol. 116, 4, pp. 579-617, (2010)
Raimund BÜRGER, Kenneth H. KARLSEN, John D. TOWERS: On some difference schemes and entropy conditions for a class of multi-species kinematic flow models with discontinuous flux. Networks and Heterogeneous Media, vol. 5, no. 3, pp. 461-485, (2010)
Raimund BÜRGER, Kenneth H. KARLSEN, John D. TOWERS: A conservation law with discontinuous flux modelling traffic flow with abruptly changing road surface conditions. Proceedings of Symposia in Applied Mathematics, vol. 67, 2, pp. 455-464, (2009)
Raimund BÜRGER, Kenneth H. KARLSEN, John D. TOWERS: An Engquist-Osher-type scheme for conservation laws with discontinuous flux adapted to flux connections. SIAM Journal on Numerical Analysis, vol. 47, 3, pp. 1684-1712, (2009)